Kofsyn Syrup

Each 5 ml. Contains:
Diphenhydramine Hcl. 14.08mg
Sodium Citrate  57mg
Ammonium Chloride  138mg
Menthol  0.90mg

Blog

Demo
At Nimoli Pharmaceutical, much of our success is a direct result of the commitment and dedication of our staffing partners. We appreciate the level of support we have received from Nimoli Pharmaceutical both on the technical and non-technical side. Well done Nimoli Pharmaceutical! Please keep up the great work!

News Update

Visit our complete list of Products


We at Nimoli Pharma always working for society betterment by offering quality pharmaceutical products to the consumers. Please Visit website to review complete list of products and their features.
This site is not intended as a substitute for medical advice from your doctor, but includes discussions about therapies or treatment options.